Schütte's tournament problem and intersecting families of sets

Borowiecki, M. and Grytczuk, J. and Haluszczak, M. and Tuza, Zsolt (2003) Schütte's tournament problem and intersecting families of sets. COMBINATORICS PROBABILITY & COMPUTING, 12 (4). pp. 359-364.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:11
Last Modified: 11 Dec 2012 15:11
URI: http://eprints.sztaki.hu/id/eprint/3151

Update Item Update Item